D. CHEMOTHERAPY

125. The answer is b.

Teach patients that paresthesias may occur in hands, feet, and hypopharynx. Patients should avoid exposure to cold for 1 to 5 days after the drug is given. A scarf wrapped around the neck and mouth prevents inspiration of cold air that could cause pharyngolaryngeal dysesthesia, which is an acute neurotoxicity. CNPP, Page 399.

126. The answer is a.

For patients receiving capecitabine and warfarin concomitantly, frequent monitoring of INR or PT is recommended. Clinically significant increases in PT and INR have been observed within days to months after starting capecitabine and infrequently within 1 month of stopping capecitabine. The interaction of capecitabine and warfarin is probably due to an inhibition ...

Get Oncology Nursing Review, 6th Edition now with O’Reilly online learning.

O’Reilly members experience live online training, plus books, videos, and digital content from 200+ publishers.